# SDR DALA1201786301

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 94,100 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE OVERWING EMERGENCY LIGHTS ON THE RIGHT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE FUSE DEFECTIVE IN THE POWER SUPPLY ON DOOR 3R.  MAINTENANCE REPLACED THE POWER SUPPLY AT DOOR 3R.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
